Extending Lagrangian transformations to nonconvex scalar conservation laws

Date

2022-11-21

Authors

Dutta, Prerona

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

This article studies a method of finding Lagrangian transformations, in the form of particle paths, for all scalar conservation laws having a smooth flux. These are found using the notion of weak diffeomorphisms. More precisely, from any given scalar conservation law, we derive a Temple system having one linearly degenerate and one genuinely nonlinear family. We modify the system to make it strictly hyperbolic and prove an existence result for it. Finally we establish that entropy admissible weak solutions to this system are equivalent to those of the scalar equation. This method also determines the associated weak diffeomorphism.

Description

Keywords

Scalar conservation law, Temple system, Weak diffeomorphism

Citation

Dutta, P. (2022). Extending Lagrangian transformations to nonconvex scalar conservation laws. Electronic Journal of Differential Equations, 2022(78), pp. 1-12.

Rights

Attribution 4.0 International

Rights Holder

Rights License